A modified PRP conjugate gradient method

Liu Jin kui, Li Ben xiu

Abstract


In this paper, a class of new conjugate gradient method with variable parameters is proposed to solve unconstrained optimization problems on the base of PRP method. Under the strong Wolfe line searches, we proved the global convergence of the new method without the given sufficient descent condition. Many numerical experiments show that the new method is very efficient.


Full Text: PDF

How to Cite this Article:

Liu Jin kui, Li Ben xiu, A modified PRP conjugate gradient method, Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 82-90

Copyright © 2012 Liu Jin kui, Li Ben xiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS